The method of potentials in a mixed problem for the wave equation
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1977), pp. 100-108
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1977_10_a10,
author = {S. G. Mikhlin and V. D. Sapoznikova},
title = {The method of potentials in a~mixed problem for the wave equation},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {100--108},
year = {1977},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1977_10_a10/}
}
S. G. Mikhlin; V. D. Sapoznikova. The method of potentials in a mixed problem for the wave equation. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1977), pp. 100-108. http://geodesic.mathdoc.fr/item/IVM_1977_10_a10/